# SDR IXXA0000006

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJC - FLT 834 - EN ROUTE FROM TOL TO SJC, SMOKE WAS SIGHTED EMITTING FROM THE FORWARD GALLEY HOT CUP ASSEMBLY.  THE FLIGHT CREW SECURED THE ELECTRICAL POWER TO THE HOT CUP AND THE FLIGHT CONTINUED TO SJC.  MAINTENANCE INSPECTED AND CONFIRMED A DEFECTIVE HOT CUP ASSEMBLY AND PLACED IT ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
